# SDR DALA2025081105984

- Difficulty date: August 3, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,641 hours, 42,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 9572 EMERGENCY LIGHT EXTERIOR DON'T TURN ON. CORECTIVE ACTION: OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY WAS REPLACED PER B717 AMM 33-51-06. TEST OK.(6377081)
